“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6587
School of Physics
  Title:   On the General Covariance in the Bohmian Quantum Gravity
  Author(s): 
1.  M. Golshani
2.  F. Shojai
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  13
  Year:  1998
  Pages:   2135-2144
  Supported by:  IPM
  Abstract:
It is shown explicitly that in the framework of Bohmian quantum gravity, the equations of motion of the space-time metric are Einstein's equations plus some quantum corrections. It is observed that these corrections are not covariant. So that in the framework of Bohmian quantum gravity the general covariance principle breaks down at the individual level. This principle is restored at the statistical level.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right